... day 4 without them and am feeling major W/D symptoms. The worst being, no sleep, tremors and a over all sense of "fuzzy". How long will this last? I'm having trouble even typing this. This is horrible, but I'm not going looking on the streets for some. I just want to be able to make it til Wednesday when I can get my refill and then head to the drs office and work out some kind of plan to get off of them. But I'm already panicked about having a seizure. I read that is symptom as well.
12 Dec 2011
Hello bsont. I understand how it might be for you, because I was once also on xanax. You might want to get a hold of your doctor and explain whats going on. Stopping xanax abruptly is not advised. Benzodiazepines require a taper. I understand you've shorted yourself. Best I can suggest is to get your doctor to call in a new perscription. That way, you'll have a new supply. But, explain to your doctor, and she/he know how the benzodiazepines work, how it can be having to stop it abruptly. I hope you're well, best to you,
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... - THE PANIC ATTACK! Now anxiety fear. I am addicted to a dose of 6mg a day plus I need alcohol with any benzo to sleep. I take zoloft + lamicatal ...
9 answers • 29 Sep 2009
I have been on Xanax for 7 years and last week my prescription ran out before my refill came in (use
... mail order prescriptions). I was out for 3 days and I didn't sleep except for about 3 hrs. in those three days. I ended up having a seizure ...
5 answers • 25 Oct 2011
My roommate started a new job and she has anxiety issues as do I and I have been giving her a quarter of a 2 mg. bar at bedtime to help her sleep. ...
7 answers • 25 Jan 2012
... stress? I'm currently seeing a great counselor, I feel more needs to be done. There are times I feel I should try harder in certain areas of ...
3 answers • 30 Jun 2013